logo AFST
Singular perturbations for a class of quasi-linear hyperbolic equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 1 (1979) no. 2, pp. 137-163.
@article{AFST_1979_5_1_2_137_0,
     author = {Monique Madaune},
     title = {Singular perturbations for a class of quasi-linear hyperbolic equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {137--163},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 1},
     number = {2},
     year = {1979},
     zbl = {0422.35007},
     mrnumber = {554375},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1979_5_1_2_137_0/}
}
TY  - JOUR
AU  - Monique Madaune
TI  - Singular perturbations for a class of quasi-linear hyperbolic equations
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1979
SP  - 137
EP  - 163
VL  - 1
IS  - 2
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1979_5_1_2_137_0/
LA  - en
ID  - AFST_1979_5_1_2_137_0
ER  - 
%0 Journal Article
%A Monique Madaune
%T Singular perturbations for a class of quasi-linear hyperbolic equations
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1979
%P 137-163
%V 1
%N 2
%I Université Paul Sabatier
%C Toulouse
%U https://afst.centre-mersenne.org/item/AFST_1979_5_1_2_137_0/
%G en
%F AFST_1979_5_1_2_137_0
Monique Madaune. Singular perturbations for a class of quasi-linear hyperbolic equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 1 (1979) no. 2, pp. 137-163. https://afst.centre-mersenne.org/item/AFST_1979_5_1_2_137_0/

[1] C. Bardos. «Problèmes aux limites pour les équations aux dérivées partielles du premier ordre à coefficients réels», Ann. Sci. Ecole Norm. Sup. 3, (1970), 185-283. | Numdam | MR | Zbl

[2] L. Garding. «Solution directe du problème de Cauchy pour les équations hyperboliques in «La Théorie des équations aux dérivées partielles, Nancy 1956, Colloques internationaux du Centre National de la Recherche Scientifique LXXI », pp. 71-90. Centre National de la Recherche Scientifique, Paris 1956. | MR | Zbl

[3] R. Geel. «Singular Perturbations of hyperbolic type», Thesis, University of Amsterdam, 1978. | MR | Zbl

R. Geel and E.M. De J Ager. «Hyperbolic singular perturbation of non linear first order differential equations». | Zbl

[4] J. Genet and M. Madaune. «Singular Perturbations for a class of non linear hyperbolic-hyperbolic problems», J. Math. Anal. Appli. 63 (1978). | MR | Zbl

[5] J. Leray. «Lectures on hyperbolic equations with variable coefficients», The Institute for Advanced Study, Princeton, 1952.

[6] J.L. Lions. «Perturbations singulières dans les problèmes aux limites et en contrôle optimal», Lecture Notes in Mathematics, N° 323, Springer-Verlag, Berlin / New-York, 1973. | MR | Zbl

[7] M. Marcus and V.J. Mizel. «Absolute Continuity on Tracks and Mappings of Sobolev Spaces», Archiv. Rational Mech. Anal., 1972, pp. 294-320. | MR | Zbl

[8] F. Mignot and J.P. Puel. «Un résultat de perturbations singulières dans les inéquations variationnelles», Lecture Notes in Mathematics, N° 594, Singular Perturbations and Boundary Layer Theory, Lyon 1976, Springer-Verlag, Berlin / New-York, 1977. | MR | Zbl

[9] J. Necas. «Les méthodes directes en théorie des équations elliptiques», Masson, Paris, 1967. | MR

[10] J.C. Saut. Thèse de 3ème cycle, Université d'Orsay, 1972 (France).

[11] L. Tartar. «Interpolation non linéaire et Régularité», J. Funct. Anal., vol. 9, 1972, pp. 469-489. | MR | Zbl